Alert archive / Illinois / Wind Advisories in 2009
Wind Advisory 6, NWS St. Louis, MO
NWS St. Louis, MO issued this wind advisory at Mar 24, 2009, 3:58 AM CDT for 14 counties in Illinois; 14 counties in Missouri. It took effect at Mar 24, 2009, 10:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2009, 3:58 AM CDT (08:58 UTC)
- In effect from
- Mar 24, 2009, 10:00 AM CDT
- Expired
- Mar 24, 2009, 5:45 PM CDT
- In force
- 8 hr
- Issued by
- NWS St. Louis, MO
All 28 counties
Bond County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, City of Saint Louis, MO, Crawford County, MO, Franklin County, MO, Iron County, MO, Jefferson County, MO, Lincoln County, MO, Madison County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 45 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.0 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1667 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLSX 240858 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 358 AM CDT TUE MAR 24 2009 .AN INTENSE STORM SYSTEM OVER THE NORTHERN PLAINS WILL BRING VERY STRONG SOUTHERLY WINDS TO EASTERN MISSOURI AND SOUTHERN ILLINOIS INTO EARLY THIS EVENING. ILZ058-059-079-098>102-MOZ052-060>065-072>075-084-085-099-242100- /O.NEW.KLSX.WI.Y.0006.090324T1500Z-090325T0000Z/ GREENE IL-MACOUPIN IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-MADISON IL- ST. CLAIR IL-MONROE IL-LINCOLN-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...CHESTER...EDWARDSVILLE...BELLEVILLE... ST CHARLES...UNION...ST LOUIS...FARMINGTON 358 AM CDT TUE MAR 24 2009 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. SOUTH WINDS...GUSTING IN EXCESS OF 45 MPH...ARE EXPECTED FROM MID MORNING INTO THE AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WORKING IN AND NEAR CONSTRUCTION SITES SHOULD TAKE TIME TO MAKE CERTAIN THAT STRUCTURES ARE PROPERLY BRACED FOR THESE HIGH WINDS...AND THAT BUILDING MATERIALS ARE TIED DOWN. PEOPLE THROUGHOUT THE ADVISORY AREA SHOULD ALSO MAKE CERTAIN THAT LIGHTWEIGHT OUTDOOR FURNITURE...GRILLS...AND TRASH CANS ARE PROPERLY SECURED. THOSE DRIVING LIGHTWEIGHT AND HIGH PROFILE VEHICLES WILL NEED TO USE CAUTION...AS THESE GUSTY WINDS MAY MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE. LOSS OF CONTROL WILL BE OF SPECIAL CONCERN WHILE DRIVING ON EAST-WEST ROADS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. && $$ ILZ060-064-065-069-070-074-242100- /O.NEW.KLSX.WI.Y.0006.090324T1500Z-090325T0300Z/ MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL- WASHINGTON IL- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM 358 AM CDT TUE MAR 24 2009 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING. SOUTH WINDS...GUSTING IN EXCESS OF 45 MPH...ARE EXPECTED FROM MID MORNING AND THROUGHOUT THE AFTERNOON HOURS. THESE HIGH WINDS SHOULD SUBSIDE EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WORKING IN AND NEAR CONSTRUCTION SITES SHOULD TAKE TIME TO MAKE CERTAIN THAT STRUCTURES ARE PROPERLY BRACED FOR THESE HIGH WINDS...AND THAT BUILDING MATERIALS ARE TIED DOWN. PEOPLE THROUGHOUT THE ADVISORY AREA SHOULD ALSO MAKE CERTAIN THAT LIGHTWEIGHT OUTDOOR FURNITURE...GRILLS...AND TRASH CANS ARE PROPERLY SECURED. THOSE DRIVING LIGHTWEIGHT AND HIGH PROFILE VEHICLES WILL NEED TO USE CAUTION...AS THESE GUSTY WINDS MAY MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE. LOSS OF CONTROL WILL BE OF SPECIAL CONCERN WHILE DRIVING ON EAST-WEST ROADS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. && $$ TRUETT
2 follow-up statements
000 WWUS73 KLSX 242039 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 339 PM CDT TUE MAR 24 2009 .AN INTENSE STORM SYSTEM OVER THE NORTHERN PLAINS WILL BRING VERY STRONG SOUTHERLY WINDS TO EASTERN MISSOURI AND SOUTHERN ILLINOIS INTO EARLY THIS EVENING. ILZ058-098-099-MOZ052-060>065-072>075-084-085-099-242145- /O.CAN.KLSX.WI.Y.0006.000000T0000Z-090325T0000Z/ GREENE IL-CALHOUN IL-JERSEY IL-LINCOLN-WARREN-ST. CHARLES- FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...ST CHARLES...UNION...ST LOUIS... FARMINGTON 339 PM CDT TUE MAR 24 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE WIND ADVISORY. THE AXIS OF THE STRONGEST SOUTHERLY WINDS HAS MOVED TO THE EAST OF THE AREA. GUSTY WINDS UP TO 35 WILL PERSIST THROUGH THE EARLY EVENING...AND MAY BE A BIT STRONGER WITH ANY THUNDERSTORMS. $$ ILZ059-079-100>102-250000- /O.CON.KLSX.WI.Y.0006.000000T0000Z-090325T0000Z/ MACOUPIN IL-RANDOLPH IL-MADISON IL-ST. CLAIR IL-MONROE IL- INCLUDING THE CITIES OF...CHESTER...EDWARDSVILLE...BELLEVILLE 339 PM CDT TUE MAR 24 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. SOUTH WINDS...GUSTING TO 45 MPH...WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON BEFORE DIMINISHING BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WORKING IN AND NEAR CONSTRUCTION SITES SHOULD TAKE TIME TO MAKE CERTAIN THAT STRUCTURES ARE PROPERLY BRACED FOR THESE HIGH WINDS...AND THAT BUILDING MATERIALS ARE TIED DOWN. PEOPLE THROUGHOUT THE ADVISORY AREA SHOULD ALSO MAKE CERTAIN THAT LIGHTWEIGHT OUTDOOR FURNITURE...GRILLS...AND TRASH CANS ARE PROPERLY SECURED. THOSE DRIVING LIGHTWEIGHT AND HIGH PROFILE VEHICLES WILL NEED TO USE CAUTION...AS THESE GUSTY WINDS MAY MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE. LOSS OF CONTROL WILL BE OF SPECIAL CONCERN WHILE DRIVING ON EAST-WEST ROADS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. && $$ ILZ060-064-065-069-070-074-250300- /O.CON.KLSX.WI.Y.0006.000000T0000Z-090325T0300Z/ MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL- WASHINGTON IL- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM 339 PM CDT TUE MAR 24 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. SOUTH WINDS...GUSTING IN EXCESS OF 45 MPH...WILL PERSIST THROUGH THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WORKING IN AND NEAR CONSTRUCTION SITES SHOULD TAKE TIME TO MAKE CERTAIN THAT STRUCTURES ARE PROPERLY BRACED FOR THESE HIGH WINDS...AND THAT BUILDING MATERIALS ARE TIED DOWN. PEOPLE THROUGHOUT THE ADVISORY AREA SHOULD ALSO MAKE CERTAIN THAT LIGHTWEIGHT OUTDOOR FURNITURE...GRILLS...AND TRASH CANS ARE PROPERLY SECURED. THOSE DRIVING LIGHTWEIGHT AND HIGH PROFILE VEHICLES WILL NEED TO USE CAUTION...AS THESE GUSTY WINDS MAY MAKE IT DIFFICULT TO CONTROL YOUR VEHICLE. LOSS OF CONTROL WILL BE OF SPECIAL CONCERN WHILE DRIVING ON EAST-WEST ROADS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. && $$ GLASS
000 WWUS73 KLSX 242245 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 545 PM CDT TUE MAR 24 2009 ILZ060-064-065-069-070-074-242345- /O.CAN.KLSX.WI.Y.0006.000000T0000Z-090325T0300Z/ MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL- WASHINGTON IL- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM 545 PM CDT TUE MAR 24 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE WIND ADVISORY. THE STRONG AND GUSTY WINDS THAT PROMPTED THE WIND ADVISORY HAVE SUBSIDED BELOW ADVISORY CRITERIA...AND ARE EXPECTED TO REMAIN BELOW THESE LEVELS FOR THE REMAINDER OF THE EVENING. $$ ILZ059-079-100>102-242345- /O.CAN.KLSX.WI.Y.0006.000000T0000Z-090325T0000Z/ MACOUPIN IL-RANDOLPH IL-MADISON IL-ST. CLAIR IL-MONROE IL- INCLUDING THE CITIES OF...CHESTER...EDWARDSVILLE...BELLEVILLE 545 PM CDT TUE MAR 24 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE WIND ADVISORY. THE STRONG AND GUSTY WINDS THAT PROMPTED THE WIND ADVISORY HAVE SUBSIDED BELOW ADVISORY CRITERIA...AND ARE EXPECTED TO REMAIN BELOW THESE LEVELS FOR THE REMAINDER OF THE EVENING. $$ GLASS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this wind advisory went out at Mar 23, 11:25 PM CDT, 4 hours 33 minutes earlier.
Area forecast discussion, Mar 23, 11:25 PM CDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1125 PM CDT MON MAR 23 2009 .UPDATE... /955 PM CDT MON MAR 23 2009/ MAIN ADJUSTMENT TO THE FORECAST HAS BEEN WITH THE PCPN CHCS LATER TONIGHT. MAIN BODY OF TSRA HAS DEVELOPED WHERE EXPECTED ACROSS CNTRL IA AND INTO NWRN MO AND BACK TOWARDS CNTRL KS. SOME SMALLER CLUSTERS OF TSRA HAVE DEVELOPED WELL OUT AHEAD OF THIS...AND ARE MAINLY LO LEVEL JET GENERATED. THE BEST LO LEVEL MOISTURE CONVERGENCE ALONG WITH MLCAPE WILL REMAIN WELL TO OUR W THRU LATE TONIGHT...WITH LITTLE IN THE WAY OF FORCING OR CAPE TO GENERATE ANYTHING OTHER THAN THE LO LEVEL JET BUT WHAT DOES GET PRODUCED WILL HAVE LITTLE INSTABILITY TO WORK WITH. FORWARD PROP VECTORS WILL ALSO BACK WITH TIME TONIGHT... WHICH IS NOT CONDUCIVE TO ADVECTING THIS READILY INTO THE FA EITHER. HAVE SCALED BACK POPS TO CHANCE CATEGORY ALL LOCATIONS EXCEPT IN THE FAR NWRN AND WRN EDGE OF THE FA...AROUND NERN/CNTRL MO FOR LATE TONIGHT WHERE THEY WILL GET EDGED BY THE MOST OF THESE SMALL TSRA CLUSTERS AND MAY EVEN GET THE FAR ERN EDGE OF THE MAIN LINE BY 12Z. REST OF THE FORECAST REMAINS ON TRACK. TES && .DISCUSSION... /339 PM CDT MON MAR 23 2009/ THE ACTIVE WEATHER REGIME IS IN PLACE AND WILL CONTINUE THROUGH INTO EARLY NEXT WEEKEND. STORM ONE WILL BEGIN TO IMPACT US LATER TONIGHT WITH THE SECOND ONE PRIMARILY FRIDAY INTO SATURDAY. STORM ONE HAS BEEN GETTING ITS ACT TOGETHER ALL DAY. FIRST OFF IS THE TIGHT PRESSURE GRADIENT THAT HAS DEVELOPED. THIS GRADIENT IN CONCERT WITH MIXING IN THE CLOUD-FREE AREA MIGRATING THROUGH THE CWA HAS RESULTED IN ADVISORY LEVEL WINDS EXPANDING INTO NE MO AND WRN IL. ACCORDINGLY I HAVE EXPANDED THE WIND ADVSRY THRU EARLY EVENING TO THOSE LOCALES. BELIEVE THE WINDS WILL SUBSIDE BELOW CRITERIA AROUND 00Z BUT WILL REMAIN QUITE GUSTY THROUGH THE NIGHT. NEXT REAL CHANGE FOR TONIGHT IS THE EVOLUTION OF PCPN. THE NEW MODEL RUNS ARE NOW SHOWING THAT WAA SHRA/TSRA WILL DEVELOP AS EARLY AS THIS EVENING ACROSS PORTIONS OF WRN MO AND EXPAND NEWD INTO THE OVERNIGHT HOURS INTO CENTRAL IL. THIS IS AHEAD OF THE ANTICIPATED UPSCALE GROWTH OF STORMS CURRENTLY DEVELOPING ALONG THE PLAINS CDFNT AND DRYLINE. THIS WAA ACTIVITY FIRST SHOWED UP IN THE 00Z RUNS AND IS NOW PRESENT IN ALL OF THE GUIDANCE...INCLUDING THE EXPLICIT HI RES WRF RUNS. THIS SEEMS REASONABLE GIVEN ACTIVITY ALREADY DEVELOPING IN SW MO...AND GIVEN THE DEVELOPMENT OF A BROAD 50+ KT SWLY LLJ THROUGH THE REGION BY LATER THIS EVENING. AS A RESULT I HAVE BOOSTED THE POPS FOR TONIGHT...MAINLY ALONG I-70 AND NWD. THE REMNANT LINEAR CONVECTION FROM THE PLAINS SHOULD PUSH INTO CENTRAL MO DURING THE LATE NIGHT HOURS IN WEAKENING FASHION. STRONG AND GUSTY SOUTHERLY WINDS WILL CONTINUE AHEAD OF THE CDFNT ON TUESDAY. MAY ULTIMATELY NEED ANOTHER WIND ADVSRY FOR WRN IL DEPENDING ON THE DEGREE OF MIXING. CONVECTIVE TRENDS STILL NOT REAL CLEAR CUT FOR TUESDAY...BUT HIGH POPS SEEM JUSTIFIED. ANTICIPATING THE MORNING ACTIVITY WILL GO THROUGH A WEAKENING TREND...THEN A NEW LINE OF STORMS WILL DEVELOP BY EARLY AFTERNOON ALONG THE CDFNT IN RESPONSE TO FRONTAL CONVERGENCE AND STRONG LARGE SCALE ASCENT ASSOCIATED WITH A NEGATIVELY TILTED SHORTWV TROF SWINGING THROUGH THE MID MS VLY. WE HAVE BEEN MONITORING THE SEVERE POTENTIAL FOR SEVERAL DAYS NOW. DEEP LAYER SHEAR HAS ALWAYS BEEN PLENTIFUL AS ARE THE STRONG WIND FIELDS. INSTABILITY HAS BEEN THE QUESTION MARK. THE 12Z NAM AND A LOCAL HI RES WRF IS NOW DEPICTING POCKETS OF SBCAPE OF 500-800 J/KG IN THE AFTERNOON AHEAD OF THE FRONT. THIS WOULD SIGNAL MUCH BETTER POTENTIAL FOR STRONG TO SEVERE STORMS...PRODUCING LOCALLIZED CORIDOORS OF DAMAGING WINDS THROUGH EARLY EVENING. HEAVY RAIN WILL BE POSSIBLE WITH THE STORMS AS WELL...HOWEVER GIVEN THE PROGRESSIVE NATURE TO THE SYSTEM...I THINK THE FLOOD THREAT IS LOCALLIZED ATTM. COOLER AND DRIER WEATHER EXPECTED WEDNESDAY. STILL EXPECTING THE NEXT MAJOR STORM SYSTEM IN THE PRIMARILY FRI-EARLY SAT TIME FRAME. WAA PCPN COULD DEVELOP AS EARLY AS THURS NIGHT...HENCE THE POPS THAT EARLY. EXACT TRACK OF THIS LATER STORM IS STILL A BIT OF A UNCERTAINTY..BUT FAVORING THE CMC GEM AND ECMWF ATTM...AND HAVE CONTINUED TO BOOST THE POPS. GLASS && .AVIATION... /1109 PM CDT MON MAR 23 2009/ FOR THE 06Z TAFS...RELATIVELY STG ANG GUSTY S-SELY SFC WNDS WL CONT FOR THE LT NGT HRS AS STG S-SWLY LLJ TRANSLATES SLOWLY EWD THRU THE CWA DURING THE OVERNIGHT HRS AND INTO TUE MRNG. ISOLATED TO WDLY SCT SMALL SHRA/TSRA SHOULD CONT TO DVLP AND MOVE RAPIDLY NEWD THRU THE CWA AS THE STG LLJ BRINGS INCRSG LOW LVL TEMPERATURE AND MOISTURE ADVECTION INTO THE CWA. FOR NOW WILL INCLUDE EITHER VCTS/VCSH IN THE TAFS LT TGT OR A TEMPO GRP OF SHRA/TSRA DEPENDING ON THE LATEST EVOLUTION OF THE CONVECTION AND THE RADAR TRENDS. SHOULD BE MAINLY MID LVL WAA CLOUDS FOR LT TGT...WITH SOME LOW LVL VFR CLOUDS EVENTUALLY ADVECTING INTO COU AND UIN TOWARDS MRNG. CDFNT WILL MOVE SEWD THRU THE CWA TUE AFTN WITH A LINE OF TSRA LIKELY JUST AHD OF THIS CDFNT. SHOULD BE A BRIEF PD OF MVFR CIGS/VSBYS MAINLY LT TUE MRNG AND AFTN WITH THIS ACTIVITY. STG AND GUSTY SLY SFC WNDS WILL GRADUALLY VEER ARND TO A SWLY DIRECTION BHND THE CDFNT. LOW-MID LVL CLOUDS SHOULD CLR OUT FAIRLY RAPIDLY LT TUE AFTN AND EVNG AFTER THE PASSAGE OF THE CDFNT AND AS THE DRY SLOT MOVES NEWD THRU THE CWA. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 23, 9:42 PM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 942 PM CDT MON MAR 23 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-241200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 942 PM CDT MON MAR 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SOUTHEAST TO SOUTH WINDS WILL GUST TO 35 MPH AT TIMES. SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS MUCH OF CENTRAL AND NORTHEAST MISSOURI. THESE STORMS ARE NOT EXPECTED TO BE SEVERE... BUT COULD PRODUCE SOME GUSTY WINDS. MAJOR FLOODING IS OCCURRING ALONG THE ILLINOIS RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE LIKELY ACROSS THE ENTIRE REGION TUESDAY...AND ALONG AND EAST OF THE MISSISSIPPI RIVER TUESDAY EVENING. SOME OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS...AS WELL AS LOCALLY HEAVY RAIN. STRONG SOUTHERLY WINDS ARE ALSO EXPECTED TO CONTINUE ON TUESDAY... WITH GUSTS UP TO 35 MPH. THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF THE AREA FROM THURSDAY NIGHT THROUGH FRIDAY NIGHT AS A NEW STORM SYSTEM IMPACTS THE NATIONS MIDSECTION. MAJOR FLOODING IS FORECAST TO CONTINUE ALONG THE ILLINOIS RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 1:29 PM CDT | River Flood Warning | LSX | Jersey | 14 days |
| Mar 24, 5:16 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 44 min |
| Mar 24, 7:24 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Cole, Moniteau | 32 min |
| Mar 24, 1:50 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Monroe | 6 hr |
| Mar 24, 4:08 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 37 min |
| Mar 24, 4:37 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 38 min |
| Mar 24, 6:29 PM CDT | River Flood Warning | LSX | Marion | 15 hr |
| Mar 24, 6:29 PM CDT | River Flood Warning | LSX | Marion | 15 hr |
Nearby
Wind Advisories in Illinois, 2009Wind Advisories in Missouri, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.